- Available:In stock598
- Availability date:2020-07-30
- Dosage form:Tablets
- In stock:598 Items
Brustan tablets are indicated to relieve the condition with fever and moderate pain associated with inflammatory processes.
Active ingredients: 1 coated tablet contains ibuprofen - 400 mg; paracetamol - 325 mg;
Excipients: calcium hydrogen phosphate, corn starch, povidone, talc, hypromellose, titanium dioxide (E 171), dye yellow sunset FCF (E 110), macrogol 6000, propylene glycol, sodium lauryl sulfate, shellac, black iron oxide (E172).
- Hypersensitivity to the components of the drug.
- The presence of a history of bronchospasm, bronchial asthma, rhinitis or skin rashes associated with the use of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs.
- The presence of a history of gastrointestinal bleeding and perforation after the use of non-steroidal anti-inflammatory drugs (NSAIDs).
- Peptic ulcer of the stomach and duodenum / bleeding at present or in history (two or more clear-cut episodes of exacerbation of peptic ulcer or bleeding).
- Severe renal, cardiac, or liver failure.
- Congenital hyperbilirubinemia.
- Glucose-6-phosphate dehydrogenase deficiency.
- Blood diseases, Gilberts syndrome, severe anemia, leukopenia.
- The simultaneous use of the drug with other NSAIDs, including selective COX-2 inhibitors (COX-2).
Mode of application
The drug is intended for oral use. Take the tablet without chewing, with a glass of water, during or after a meal.
The recommended dose for adults and children from 16 years of age is 1 tablet 3 times a day. You should take no more than 3 tablets per day. If the patient’s condition does not improve when used in recommended doses, consult a doctor.
The duration of treatment is determined by the doctor individually.
Brustan should not be used for children under 16 years of age.
Since dizziness, drowsiness, and visual impairment may occur when using the drug, patients should refrain from driving vehicles or from working with other mechanisms.
Liver damage is possible in adults, took 10 g or more of paracetamol, and in children, took more than 150 mg / kg of body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, regular consumption of excessive amounts of ethanol; glutathione cachexia (digestive disorders, cystic fibrosis, HIV infection, hunger, the use of 5 g or more of paracetamol can lead to liver damage.
When using preparations containing ibuprofen or paracetamol, such reactions may be observed.
General disorders: severe hypersensitivity reactions with such manifestations: swelling of the face, tongue and larynx, shortness of breath, tachycardia, decreased blood pressure, anaphylaxis, Quinckes edema up to shock, exacerbation of bronchial asthma, bronchospasm, shortness of breath.
The simultaneous use of drugs containing ibuprofen and paracetamol with alcohol should be avoided.
The simultaneous use of drugs containing ibuprofen and paracetamol with acetylsalicylic acid should be avoided if a smaller dose of acetylsalicylic acid (not more than 75 mg per day) has been prescribed by a doctor, and with other NSAIDs, including selective COX-2 inhibitors (COX-2), this may increase the risk of side effects.
Store at a temperature not exceeding 25 ° C in a dry place inaccessible to children.
Shelf life is 3 years.
Tags: Brustan [Ibuprofen]